Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Child has intermittent fever, occasional vomiting, soreness in legs, swollen glands, diagnosed to be viral. Could it be something else?

My 6 year old son has had a fever on and off for months, sometimes it will last for over a week. Sometimes he vomits with the fever, sore legs and hips, swollen glands. Has now been diagnosed with an ear infection , and is also having sever headaches . Doctors keep putting it down to viruses that are going around. Could it be something more serious?
Asked On : Fri, 26 Oct 2012
Answers:  1 Views:  100
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Pediatrician, Cardiology 's  Response

It is uncommon for a viral infection to cause fever for months. There are so many conditions which can lead to theses symptoms. Severe headache can occur due to ear infection. Beside infection rheumatoid arthritis and other collagen vascular diseases can also cause this.

So I would suggest you to consult your doctor and get a proper laboratory and clinical evaluation done to rule out any chronic/systemic disease.

With regards
Answered: Fri, 26 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor